# SDR DALA2025032702269

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N518DQ
- Make and model: Airbus A321-271NX
- Aircraft serial: 11122
- Aircraft time: 9,857 hours, 2,382 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SHIP 5018- DE- DECLARED AN EMERGENCY DUE TO DIRTY SOCK SMELL IN THE CABIN. CORRECTIVE ACTION- FOUND RIGHT ENGINE OVER SERVICED. DRAINED TO CORRECT LEVEL. INSPECTED BOTH SPINNERS FOR OIL. LEFT ENGINE CLEAN. RIGHT ENGINE HAS OIL. REPLACED SEAL, RAN ENGINES AND RE-INSPECTED. CHECKS OK. (6888846)
